# SDR MALA975323

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator Servo
- Part number: A44700009
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 3098 - AFTER DEPARTURE FROM DTW, THE LEFT OUTBOARD ROLL SPOILER REMAINED DEPLOYED.  CREW FOLLOWED QUICK REFERENCE HANDBOOK AND RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED LEFT OUTBOARD ACTUATOR SERVO.  ALL CHECKS GOOD.  (M)
